16-12-2013, 11:26 AM (This post was last modified: 08-05-2016, 07:26 PM by petertomo95. Edited 1 time in total.)
This weekend I witnessed somebody take some of this Psyclone legal high, he had an entire bong bowl full before the person who's it was saw how much he took. He was fine at first but then you saw the look of terror in his face he started to act like his was having a seizure which is how I can only describe it comparing it to my epileptic friends fits, he inhaled strangely before he began to scream and wretch, the screams he was making will never leave our heads, he must have met death himself. We managed to get him outside (with much difficulty - his body was solid as a rock) and put in him recovery position where he threw up multiple times whilst screaming in terror, he was kicking the floor layed down he began to punch the floor cutting his head and knuckels , an ambulance arrived he was still screaming for a good 10-15 minutes but managed to stand up with help from the paramedics which then he calmed down, his heart rate was 150bpm! After a few hours in hospital he has no memory of what happened and woke up with a terrible comedown he is now fine, but after seeing how easily it is to nearly die on something so cheap (£10 for a baggie full!) And there was Still about 5/6 of the bag full, i believe these synthetic cannabinoids should be illegalized asap.